# SDR AALA202207142209

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737
- Aircraft serial: 30086
- Aircraft time: 62,664 hours, 25,915 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Hydraulic System
- Condition: Underserviced
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF ROLL (OAT 111 F) STANDBY RUDDER ON LIGHT ILLUMINATED FOLLOWED BY FLIGHT CONTROL B LOW PRESSURE LIGHT. STANDBY RUDDER LIGHT THEN WENT OUT. SELECTING STANDBY RUDDER ON WITH FLIGHT CONTROL B SWITCH DISCONNECTED YAW DAMPER AND ILLUMINATED YAW DAMPER LIGHT. FOUND SYSTEM HYDRAULIC (B) IN NEED OF SERVICING. SERVICED HYDRAULIC (B) PER AMM 29-18-01.
